# SDR AALA20141121009

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 95,293 hours, 15,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMER LIGHT FWD OF AFT CARGO DOOR WOULD NOT ILLUMINATE.  REPLACED POWER SUPPLY & BATTERY.  SYS CHECKED NORMAL.
